I am new to this forum, despite having had Asthma since I was 6 ....
I wanted to post on here, as I am hoping for some advice (apologies for long story)
I have had my asthma 'controlled' for many years, taking one puff day and night of my brown inhaler which was a Qvar (100 mgm Beclometasone Diproprionate, when needed a puff or two of my reliever, which is a Brycanyl Turbohaler.
I was overdue my asthma review, and they wouldn't vend my repeat prescription, so I made an appointment to see the nurse
I was basically (bullied) for want of a better word, into taking a 'new' inhaler called Fostair...because I mentioned that occasionally I needed to take my reliever....
I have tried to give this new inhaler a fair crack of the whip (just over 5 weeks now), but today I have thrown it into the bin and will make another appointment at the docs asap to find out if I can go back onto the medication I was on.
I have had, and this has become worse and worse the following, which has resulted in me sat here today, with pains in my chest and being short of breath (which my reliever is not fixing )
2. Shaking of my hands (reminds me of when I used to have to take salbutamol tablets - those pink ones when I was little)
3. Strange rashes over my body
4. Pains in my chest (at the back)
4. Not sure if its related but I have had a really sore nose inside
I just wondered, if this was like anything anyone else has had, and also wondered whether anyone else has been talked into taking this new combined inhaler ?
Thanks in advance